American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 110 found      Go to page: 1 2 3 4

[61] Shaun Bullett. A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups. Conform. Geom. Dyn. 4 (2000) 75-96. MR 1755900.
Abstract, references, and article information   
View Article: PDF

[62] S. R. Bullett and W. J. Harvey. Mating quadratic maps with Kleinian groups via quasiconformal surgery. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 21-30. MR 1751536.
Abstract, references, and article information   
View Article: PDF

[63] Myoungho Moon. Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000) 1885-1892. MR 1652240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Daryl Cooper. The volume of a closed hyperbolic 3-manifold is bounded by $\pi$ times the length of any presentation of its fundamental group. Proc. Amer. Math. Soc. 127 (1999) 941-942. MR 1646313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ken'ichi Ohshika. Rigidity and topological conjugates of topologically tame Kleinian groups. Trans. Amer. Math. Soc. 350 (1998) 3989-4022. MR 1451613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Vladimir Mityushev. Convergence of the Poincaré series for some classical Schottky groups. Proc. Amer. Math. Soc. 126 (1998) 2399-2406. MR 1452814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Curtis T. McMullen. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998) 283-320. MR 1478844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ken'ichi Ohshika. Topologically conjugate Kleinian groups. Proc. Amer. Math. Soc. 124 (1996) 739-743. MR 1346983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Walter D. Neumann and Jun Yang. Invariants from triangulations of hyperbolic 3-manifolds. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 72-79. MR 1350682.
Abstract, references, and article information   
View Article: PDF

[72] Chun Cao. Some trace inequalities for discrete groups of M\"obius transformations . Proc. Amer. Math. Soc. 123 (1995) 3807-3815. MR 1301013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Ricardo Bianconi. A note on the construction of a certain class of Kleinian groups . Proc. Amer. Math. Soc. 123 (1995) 3119-3124. MR 1277097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] James W. Anderson. Parabolics on the boundary of the deformation space of a Kleinian group . Proc. Amer. Math. Soc. 123 (1995) 589-591. MR 1223263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. L. Fernández and M. V. Melián. Bounded geodesics of Riemann surfaces and hyperbolic manifolds . Trans. Amer. Math. Soc. 347 (1995) 3533-3549. MR 1297524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Daryl Cooper. Quasi-isometries of hyperbolic space are almost isometries . Proc. Amer. Math. Soc. 123 (1995) 2221-2227. MR 1307505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Sa’ar Hersonsky. A generalization of the Shimizu-Leutbecher and J\o rgensen inequalities to M\"obius transformations in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 121 (1994) 209-215. MR 1182701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] L. Potyagaĭlo. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type . Trans. Amer. Math. Soc. 344 (1994) 57-77. MR 1250823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] B. H. Bowditch and G. Mess. A $4$-dimensional Kleinian group . Trans. Amer. Math. Soc. 344 (1994) 391-405. MR 1240944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] James W. Anderson. Intersections of analytically and geometrically finite subgroups of Kleinian groups . Trans. Amer. Math. Soc. 343 (1994) 87-98. MR 1207578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Yair N. Minsky. On rigidity, limit sets, and end invariants of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 7 (1994) 539-588. MR 1257060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Richard D. Canary. Algebraic convergence of Schottky groups . Trans. Amer. Math. Soc. 337 (1993) 235-258. MR 1137257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Bernard Maskit. On Klein's combination theorem. IV . Trans. Amer. Math. Soc. 336 (1993) 265-294. MR 1137258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Richard D. Canary. Ends of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 6 (1993) 1-35. MR 1166330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Daniel M. Gallo. Some special limits of Schottky groups . Proc. Amer. Math. Soc. 118 (1993) 877-883. MR 1148024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] F. W. Gehring and G. J. Martin. $6$-torsion and hyperbolic volume . Proc. Amer. Math. Soc. 117 (1993) 727-735. MR 1116260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Ara Basmajian. Hyperbolic structures for surfaces of infinite type . Trans. Amer. Math. Soc. 336 (1993) 421-444. MR 1087051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Marc Culler and Peter B. Shalen. Paradoxical decompositions, $2$-generator Kleinian groups, and volumes of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 5 (1992) 231-288. MR 1135928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 110 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia